# SDR AALA20030766

- Difficulty date: July 9, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ENGINEERING REQUEST TO CHECK GIRT BAR SPRINGS AT EACH PASSENGER DOOR POSITION, ONE GIRT BAR SPRING NEEDING REPLACED.  REPLACE ONE GIRT BAR SPRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
